Differential and Integral Equations

Smooth symmetry breaking bifurcation for functional-differential equations

P. Dormayer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 831-854.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955423

Mathematical Reviews number (MathSciNet)
MR1167499

Zentralblatt MATH identifier
0754.34068

Subjects
Primary: 58F14
Secondary: 34C23: Bifurcation [See also 37Gxx] 34K15 58F32

Citation

Dormayer, P. Smooth symmetry breaking bifurcation for functional-differential equations. Differential Integral Equations 5 (1992), no. 4, 831--854. https://projecteuclid.org/euclid.die/1370955423


Export citation